I have panic disorder and depression, new meds sometimes cause me to panic because I'm scared of meds. Took my first dose today and trying to stay calm and not panic, worried about side affects!
Relax. You may have lttle to no side effects from the wellbutrin. The most common side effects are listed on this site. Plug the drug into the search window and read about it if you want. BUT do not get scared, these sites must list all the possible side effects even if few people have them. Do not make yourself sick over this. Wellbutrin is a good medication.
It will take up to a month to feel the full effects of this drug, So give it time. If you have some side effects, discuss with your doctor. They may subside after being on the medicine for a while.
Good luck and keep in touch,
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Suddenly stopped Wellbutrin for over 4 days, will I be ok at this point or can it still cause probs?
Posted 7 Nov 2009 • 1 answer
Posted 19 May 2010 • 1 answer
Posted 3 Jul 2010 • 4 answers
Posted 16 Jul 2010 • 6 answers
Posted 13 Sep 2010 • 4 answers